# SDR DALA2023060804681

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 24,864 hours, 2,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 DOOR 2L CENTER GUIDE BEARING DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED 2L DOOR CENTER GUIDE BEARING. (8985299)
